Generalized hydrodynamic reductions of the kinetic equation for a soliton gas

Pavlov, M. V., Taranov, V. B. and El, Gennady (2012) Generalized hydrodynamic reductions of the kinetic equation for a soliton gas. Theoretical and Mathematical Physics, 171 (2). pp. 675-682. ISSN 0040-5779

[img]
Preview
Text
Generalized hydrodynamic reductions of the kinetic equation for a soliton gas.pdf - Accepted Version
Available under License Creative Commons Attribution 4.0.

Download (211kB) | Preview
Official URL: https://doi.org/10.1007/s11232-012-0064-z

Abstract

We derive generalized multiflow hydrodynamic reductions of the nonlocal kinetic equation for a soliton gas and investigate their structure. These reductions not only provide further insight into the properties of the new kinetic equation but also could prove to be representatives of a novel class of integrable systems of hydrodynamic type beyond the conventional semi-Hamiltonian framework.

Item Type: Article
Uncontrolled Keywords: kinetic equation, Riemann invariant, hydrodynamic reduction
Subjects: F100 Chemistry
F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: John Coen
Date Deposited: 14 Apr 2020 14:31
Last Modified: 14 Apr 2020 14:31
URI: http://nrl.northumbria.ac.uk/id/eprint/42756

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics